# SDR RAIA00508038

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 13,907 hours, 12,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT 5537-STL - CABIN FAILED TO PRESSURIZE AFTER 12000 AND CLIMBING.  MAINTENANCE FOUND INTERIOR TRIM PANEL OVER PART OF THE DOOR SEAL.  REPOSITIONED TRIM.  SYSTEM OPS CHECKED GOOD.
